# SDR ASAA2024090952411

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 9,517 hours, 2,745 cycles
- System (JASC): 5240 · Service Doors
- Part: Jam-Nut
- Condition: Loose
- Location: Door Guide Arm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT THAT R1 DOOR IS DIFFICULT TO CLOSE FULLY. CLOSES WITH HANDLE IN CORRECT POSITION, BUT CAN LEAVE OPEN GAP AT UPPER RIGHT CORNER. REQUIRES MULTIPLE ATTEMPTS TO ENSURE IT CLOSES COMPLETELY. GROUNDED - YES. VERIFIED R1 DOOR CLOSED W/ AN OPEN GAP AT UPPER R/H CORNER INTERMITTENTLY. FOUND GUIDE ARM ADJUSTMENT JAMNUT LOOSE. ADJUSTED GUIDE ARM REF AMM 52-41-00 STEP 2.(I). OPS CHECK GOOD DOOR OPERATES AS INTENDED. SKIN CLEARANCE AND FLUSHNESS CHECK GOOD. ACCOMPLISHED GALLEY SERVICED DOOR SYSTEM TEST REF AMM 52-41-00-700-801. TEST PASSED. VERIFIED GUIDE ARM ADJUSTMENT JAMNUT IS TIGHTENED.
